Scalar waves in the Witten bubble spacetime

Bhawal, Biplab ; Vishveshwara, C. V. (1990) Scalar waves in the Witten bubble spacetime Physical Review D - Particles, Fields, Gravitation and Cosmology, 42 (6). pp. 1996-2003. ISSN 1550-7998

PDF - Publisher Version

Official URL:

Related URL:


Massless scalar waves in the Witten bubble spacetime are studied. The timelike and angular parts of the separated Klein-Gordon equation are written in terms of hyperbolic harmonics characterized by the generalized frequency ω. The radial equation is cast into the Schrödinger form. The above mathematical formulation is applied to study the scattering problem, the bound states, and the corresponding stability criteria. The results confirm the concept of a bubble wall as a perfectly reflecting expanding sphere.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:58655
Deposited On:02 Sep 2011 03:57
Last Modified:18 May 2016 09:32

Repository Staff Only: item control page